# SDR RAIA00310261

- Difficulty date: October 15, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N818HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 11,099 hours, 11,970 cycles
- Engine: Allsn AE3007A
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: 23061825
- Condition: Contaminated
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5687-STL- MESSAGE: NR 2 FUEL IMPENDING BYPASS. MAINTENANCE REMOVED AND REPLACED NR 2 FUEL FILTER.
